Essential inequalities for means

Research output: Contribution to journalArticle

4 Citations (Scopus)
Original languageEnglish
Pages (from-to)9-16
Number of pages8
JournalPeriodica Mathematica Hungarica
Volume21
Issue number1
DOIs
Publication statusPublished - Mar 1 1990

Keywords

  • Inequalities for sums
  • Mathematics subject classification numbers, 1980/85: Primary 26D15, Secondary 26D20
  • other analitical inequalites
  • series and integrals

ASJC Scopus subject areas

  • Mathematics(all)

Cite this